# SDR DALA2019021901065

- Difficulty date: February 15, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 72,646 hours, 14,454 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS RIGHT SIDE FROM SEAT 15-21 AND LEFT SIDE 16-21 AND 23-27 ARE INOPERATIVE. FOUND POWER CORD COILED AND STUFFED BEHIND SIDEWALL AT ROW 17FG. ROUTED AND PLUGGED IN POWER CORD. LEFT SIDE LIGHTS 16AB TO 21AB HAD SEAT TO SEAT CABLE BAD BETWEEN SET 15AB AND 16AB. REPLACED HARNESS. SEATS 22AB-27AB FOUND C/P AT SEAT 22AB LOOSE AND RESEATED AND SEAT TO SEAT HARNESS MISSING BETWEEN SEAT 25 AND 26 AND REPLACED. SYSTEM OPERATION IS NORMAL
